For starters, my girlfriend takes birth control and has a perfect habit of doing so. About a week ago, on the 23 of April (a Saturday), she stopped taking prescribed 500 mg of amoxicillin for a sinus infection. And we recently just had sex on the 30th of April. We read that Antibiotics does have an affect on the effectiveness of birth control so we got worried and got a Plan B pill within an hour after intercourse. It is now the 4th of May and she was due to have her period on the 2nd of May. She claims that she is never late and we are both worried. Could she be pregnant? Please help me.
No responses have yet been posted. Add your response to this question.
- Amoxicillin Information for Consumers
- Amoxicillin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amoxicillin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Nov 2013 • 2 answers
Posted 11 May 2015 • 1 answer
Posted 28 Jul 2015 • 1 answer
Posted 29 Jul 2015 • 1 answer
Posted 18 Aug 2016 • 1 answer